Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    747

Accutane! Week 2

mpennington

296 views

Hi again.

Wow this drug is hitting me pretty hard.

I know I was trying to read up a lot before I got on this stuff so if anyone wants to know some of the immidiate side effects here they are...

Week 1

Not really any huge side effects but towards the end of the week I noticed my lips we're becoming really dry.

And no real skin improvement.

Week 2

OMFG

My skin is literally falling off my face

My lips are so dry I'm having to apply aquipher ever 30-hr

My face looks so gross it's literally peeling everywhere.

My body is killing me... The worst body pain I've ever had. Mostly in my back and chest.

I'm having the craziest mood swings

Last night I just started crying for no reason at all.

Also do NOT wax your eyebrows!

All my skin came off:/

Comment if you have questions



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×